Posted by: Anonymous | 2009-05-19


My husband used to be addicted to tik for a good couple of years, he' s now 9 months clean. He constantly gets sick, whether it be stomache ache/flu/fever/tooth ache/back ache. He gets sick every week.Is their anything that i can do to help or any medication that he can take.It seems to me that he needs something to repair his system and be healthy again.
He just takes disprin, grandpa.
Your help would be of great assistance.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Anonymous
Try to give him an immune booster like Viral choice C or Moducare. He may need to see a doctor to see if there are any underlying causes for his repeated infections like a low white blood cell count or a vitamin shortage.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.